Vol. 5, No. 2, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
 
Other MSP Journals
The extension problem for graph $C^*$-algebras

Søren Eilers, James Gabe, Takeshi Katsura, Efren Ruiz and Mark Tomforde

Vol. 5 (2020), No. 2, 295–315
Abstract

We give a complete K-theoretical description of when an essential extension of two simple graph C-algebras is again a graph C-algebra.

Keywords
extensions, graph $C^*$-algebras, $K\mkern-2mu$-theory, fullness
Mathematical Subject Classification 2010
Primary: 46L55
Milestones
Received: 20 February 2019
Revised: 5 August 2019
Accepted: 27 August 2019
Published: 20 June 2020
Authors
Søren Eilers
Department of Mathematical Sciences
University of Copenhagen
Copenhagen
Denmark
James Gabe
School of Mathematics and Statistics
University of Glasgow
Glasgow
United Kingdom
Takeshi Katsura
Department of Mathematics
Faculty of Science and Technology
Keio University
Yokohama
Japan
Efren Ruiz
Department of Mathematics
University of Hawaii
Hilo, HI
United States
Mark Tomforde
Department of Mathematics
University of Colorado
Colorado Springs, CO
United States